# SDR CA060329002

- Difficulty date: March 27, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 15,287 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B, R
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED JUST AFTER T/O, HEARD A POP AND THE ENGINE LOST A BIT OF POWER WITH SLIGHT VIBRATION. JUST AFTER THIS HE COULD SMELL A BIT OF BURNED OIL SMELL. AIRCRAFT RETURNED TO POINT OF DEPARTURE. INSPECTION INTO PROBLEM FOUND THAT NR 7 CYLINDER HAD SEPARATED BETWEEN HEAD AND BARREL. CYLINDER HAD 136.2 HRS SINCE OVERHAUL. ULTRASONIC INSPECTION OF CYLINDER IAW A/D 78-08-07 WAS CARRIED OUT AT OVERHAUL. CYLINDER ASSEMBLY WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE (TC NR 20060329002)
